Publisher: Elsevier

Related content
Volume 36, Number 9, December 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Nonlinear extended thermodynamics of a dilute nonviscous gas
pp. 951-962(12)
Author: Mongiovi, M.S.

Favourites:Add to Favourites

Multisymplectic schemes for the nonlinear Klein-Gordon equation
pp. 963-977(15)
Authors: Wang, Y.S.; Qin, M.Z.

Favourites:Add to Favourites

Behavior of complemented CA whose complement vector is acyclic in a linear TPMACA
pp. 979-986(8)
Authors: Chon S.-J.; Choi, U.; Kim, H.

Favourites:Add to Favourites

MHD flows of an Oldroyd-B fluid
pp. 987-995(9)
Authors: Hayat, T.; Hutter, K.; Asghar, S.; Siddiqui, A.M.

Favourites:Add to Favourites

The error bounds of combined forecasting
pp. 997-1005(9)
Authors: Tang, X.; Zhou, Z.; Shi, Y.

Favourites:Add to Favourites

A study of the transiently chaotic neural network for combinatorial optimization
pp. 1007-1020(14)
Authors: Ding, Z.; Leung, H.; Zhu, Z.

Favourites:Add to Favourites

Oscillation in a discrete partial delay Nicholson's Blowflies Model
pp. 1021-1026(6)
Authors: Saker, S.H.; Zhang, B.G.

Favourites:Add to Favourites

Nondensely defined evolution equations with nonlocal conditions
pp. 1027-1038(12)
Authors: Ezzinbi, K.; Liu, J.H.

Favourites:Add to Favourites

Cellular automata modelling and spreadability
pp. 1059-1074(16)
Authors: El Yacoubi, S.; El Jai, A.

Favourites:Add to Favourites

Localizing attractors via a generalized La Salle principle
pp. 1085-1098(14)
Authors: Sabatini, M.; Trussoni, L.G.

Favourites:Add to Favourites

Cellular automata model for a contact problem
pp. 1099-1114(16)
Authors: Abdellaoui, M.; El Jai, A.; Shillor, M.

Favourites:Add to Favourites

Bell polynomials and differential equations of Freud-type polynomials
pp. 1115-1119(5)
Authors: Bernardini, A.; Ricci, P.E.

Favourites:Add to Favourites

Ordered fractal semigroups as a model of computation
pp. 1121-1129(9)
Authors: Arenas, F.G.; Puertas, M.L.; Romaguera, S.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Smooth and adaptive gradient method with retards
pp. 1161-1168(8)
Authors: Lamotte, J.; Molina, B.; Raydan, M.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more